Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 24 de mayo de 2024
  

Some generalizations in the mathematical developments of the theory of the geodetic overdetermined problems.

Título inglés Some generalizations in the mathematical developments of the theory of the geodetic overdetermined problems.
Título español Generalizaciones en los desarrollos matemáticos de la teoría de los problemas geodésicos sobredeterminados.
Autor/es Sacerdote, F. ; Sansò, F.
Organización Dip. Mat. Univ. Pisa, Pisa, Italia;Ist. Topogr. Fotogram. Geofis. Politec. Milano, Milán, Italia
Revista 0214-3577
Publicación 1990, 3 (1): 31-40, 7 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Two particular cases of the overdetermined gravimetry-gradiometry problem are discussed: (i) the case of a latitude-dependant statistical weight for gradiometric data, corresponding to a data distribution coming from satellite polar orbits, (ii) the case of a volume distribution, instead of a surface distribution, for satellite gradiometric data. In both cases a discussion of numerical methods for solving the problem with realistic data is started; for case (i), an analytic solution is found under simplifying assumptions.
Clasificación UNESCO 250406
Palabras clave español Gravimetría ; Ecuaciones diferenciales en derivadas parciales ; Problema de contorno
Código MathReviews MR1060278
Código Z-Math Zbl 0718.35105
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es